I'm extremely worried. Tonight at about 5 pm i had a glass of whiskey mixed with 7-UP. I sipped on it and it actually took me til 7 pm to finish it. It is now 11:46 pm. I forgot i had taken the drink, and as is my habit, I popped a Thorazine (Chlorpromazine). It was prescribed to me to "regulate my mood" during Klonopin withdrawal. I have read that it dangerous to mix Thorazine and alcohol and even though I only had a small amount of drink and even though i last took a drink tonight about 5 full hours ago, i am paranoid. I am delaying going to sleep. I am VERY VERY sleepy. Does anyone have experience with Thorazine (Chlorpromazine)? Any advice??
Steve, what ended up happening that night? I'm really worried about you, I was on thorazine for two weeks a few months ago, and it almost killed me. you are definitely not supposed to take it with alcohol because thorazine itself makes you extremely sleepy, and when combined with a depressant like alcohol, you get the possibility of lapsing into complete somnolence or falling into a coma. are you okay?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.